| Model Number |
8404EXC |
| Medical Device Problem Codes |
Device Reprocessing Problem (1091); Energy Output Problem (1431)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the light is not working.No patient or procedure involvement.No negative impact in state of health reported.
Additional Manufacturer Narrative
The device is pending receipt by manufacturer.The investigation is not yet completed; investigation results are pending.The event is filed under internal complaint id (b)(4).
Additional Manufacturer Narrative
Device received by manufacturer as noted in section d-9.The investigation is not yet completed, investigation results are pending.The event is filed under internal complaint id (b)(4).